Table of Contents
Journal of Nonlinear Dynamics
Volume 2014 (2014), Article ID 487257, 6 pages
http://dx.doi.org/10.1155/2014/487257
Research Article

Hyers-Ulam Stability of Third Order Euler’s Differential Equations

Department of Mathematics, Sambalpur University, Sambalpur 768019, India

Received 1 May 2014; Accepted 8 October 2014; Published 4 November 2014

Academic Editor: Ivo Petras

Copyright © 2014 A. K. Tripathy and A. Satapathy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. K. Tripathy and A. Satapathy, “Hyers-Ulam Stability of Third Order Euler’s Differential Equations,” Journal of Nonlinear Dynamics, vol. 2014, Article ID 487257, 6 pages, 2014. doi:10.1155/2014/487257